# SDR C2XA07IA122

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 11,937 hours, 9,941 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Coupling
- Part number: 8151138
- Condition: Loose
- Location: Dual Torque
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2479, THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT AND FWD CABIN ON LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NR 1 PACK ON MEL 21-60-05/1 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON FLIGHT 2466, THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE RESECURED A LOOSE COUPLING ON THE NR 1 DUAL TORQUE MOTOR VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
